Works matching DE "INTERSECTION graph theory"
Results: 502
Super-Simple Twofold Steiner Pentagon Systems.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 3, p. 297, doi. 10.1007/s00373-011-1053-y
- By:
- Publication type:
- Article
Boxicity of Circular Arc Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 6, p. 769, doi. 10.1007/s00373-010-1002-1
- By:
- Publication type:
- Article
Chordal Bipartite Graphs with High Boxicity.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 3, p. 353, doi. 10.1007/s00373-011-1017-2
- By:
- Publication type:
- Article
On the Cubicity of Interval Graphs.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 2, p. 169, doi. 10.1007/s00373-008-0830-8
- By:
- Publication type:
- Article
The Unbalance of Set Systems.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 4, p. 361, doi. 10.1007/s00373-008-0793-9
- By:
- Publication type:
- Article
The Fine Intersection Problem for Steiner Triple Systems.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 3, p. 149, doi. 10.1007/s00373-006-0690-z
- By:
- Publication type:
- Article
Chain Intersecting Families.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 4, p. 353, doi. 10.1007/s00373-007-0743-y
- By:
- Publication type:
- Article
On the Intersection Problem for Steiner Triple Systems of Different Orders.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 3, p. 311, doi. 10.1007/s00373-006-0664-1
- By:
- Publication type:
- Article
Exact k-Wise Intersection Theorems.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 2, p. 247, doi. 10.1007/s00373-005-0609-0
- By:
- Publication type:
- Article
3-Wise Exactly 1-Intersecting Families of Sets.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 71, doi. 10.1007/s00373-004-0592-x
- By:
- Publication type:
- Article
The Number of Columns (1,k-2,1) in the Intersection Array of a Distance-Regular Graph.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 3, p. 371, doi. 10.1007/s00373-002-0521-9
- By:
- Publication type:
- Article
The promises and challenges of teaching from an intersectional perspective: Core components and applied strategies.
- Published in:
- New Directions for Teaching & Learning, 2011, v. 2011, n. 125, p. 11, doi. 10.1002/tl.429
- By:
- Publication type:
- Article
Versions of the Characteristic Problem with Noncompact Support of Data.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 4, p. 501, doi. 10.1007/s10958-016-2906-y
- By:
- Publication type:
- Article
The Largest Moore Graph and a Distance-Regular Graph with Intersection Array {55, 54, 2; 1, 1, 54}.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 4, p. 322, doi. 10.1007/s10469-020-09604-w
- By:
- Publication type:
- Article
Automorphism Group of a Distance-Regular Graph with Intersection Array {35<italic>,</italic> 32<italic>,</italic> 1; 1<italic>,</italic> 4<italic>,</italic> 35}.
- Published in:
- Algebra & Logic, 2018, v. 56, n. 6, p. 443, doi. 10.1007/s10469-018-9466-9
- By:
- Publication type:
- Article
Automorphism Groups of Small Distance-Regular Graphs.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 4, p. 261, doi. 10.1007/s10469-017-9447-4
- By:
- Publication type:
- Article
THE SMALL INTERSECTION GRAPH OF FILTERS OF A BOUNDED DISTRIBUTIVE LATTICE.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 1, p. 311, doi. 10.22103/jmmr.2022.19422.1248
- By:
- Publication type:
- Article
Complexity of Product Positioning and Ball Intersection Problems.
- Published in:
- Mathematics of Operations Research, 1995, v. 20, n. 4, p. 885, doi. 10.1287/moor.20.4.885
- By:
- Publication type:
- Article
A class of uniquely (strongly) clean rings.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 1, p. 40, doi. 10.3906/mat-1209-9
- By:
- Publication type:
- Article
Strong CHIP for infinite systems of convex sets in normed linear spaces.
- Published in:
- Optimization, 2010, v. 59, n. 2, p. 235, doi. 10.1080/02331930801951066
- By:
- Publication type:
- Article
g-Small Intersection Graph of a Module.
- Published in:
- Baghdad Science Journal, 2024, v. 21, n. 8, p. 2671, doi. 10.21123/bsj.2024.8967
- By:
- Publication type:
- Article
Extremal Graphs for a Graph Packing Theorem of Sauer and Spencer.
- Published in:
- Combinatorics, Probability & Computing, 2007, v. 16, n. 3, p. 409, doi. 10.1017/S0963548306007929
- By:
- Publication type:
- Article
POISSON HYPERPLANE PROCESSES AND APPROXIMATION OF CONVEX BODIES.
- Published in:
- Mathematika, 2020, v. 66, n. 3, p. 713, doi. 10.1112/mtk.12040
- By:
- Publication type:
- Article
Characterizations of C-Compact Spaces with Respect to an Ideal.
- Published in:
- IUP Journal of Computational Mathematics, 2011, v. 4, n. 3, p. 17
- By:
- Publication type:
- Article
Isomorphisms and automorphisms of extensions of bilinear dimensional dual hyperovals and quadratic APN functions.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 2, p. 249, doi. 10.1515/jgth-2015-0036
- By:
- Publication type:
- Article
Erratum to Action of a Frobenius-like group with fixed-point free kernel [J. Group Theory 17 (2014), 863-873].
- Published in:
- Journal of Group Theory, 2014, v. 17, n. 5, p. 874, doi. 10.1515/jgt-2014-0016
- By:
- Publication type:
- Article
Self-Intersection Local Time For S′(R[sup d])-Wiener Processes and Related Ornstein–Uhlenbeck Processes.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 1999, v. 2, n. 4, p. 569, doi. 10.1142/S0219025799000333
- By:
- Publication type:
- Article
On the Homotopy Type of the Iterated Clique Graphs of Low Degree.
- Published in:
- Annals of Combinatorics, 2024, v. 28, n. 2, p. 367, doi. 10.1007/s00026-023-00665-z
- By:
- Publication type:
- Article
The Passing of Marko Petkovšek.
- Published in:
- 2023
- By:
- Publication type:
- Book Review
Interval Graph Limits.
- Published in:
- Annals of Combinatorics, 2013, v. 17, n. 1, p. 27, doi. 10.1007/s00026-012-0175-0
- By:
- Publication type:
- Article
Critical Sets in Bipartite Graphs.
- Published in:
- Annals of Combinatorics, 2013, v. 17, n. 3, p. 543, doi. 10.1007/s00026-013-0195-4
- By:
- Publication type:
- Article
Bernstein sets and κ -coverings.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 2, p. 216, doi. 10.1002/malq.200910008
- By:
- Publication type:
- Article
Infinitary S5-Epistemic Logic.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 3, p. 333, doi. 10.1002/malq.19970430306
- By:
- Publication type:
- Article
Complements of Intersections in Constructive Mathematics.
- Published in:
- Mathematical Logic Quarterly, 1994, v. 40, n. 1, p. 35, doi. 10.1002/malq.19940400106
- By:
- Publication type:
- Article
Signal Timing Optimization Model for Intersections in Traffic Incidents.
- Published in:
- Journal of Advanced Transportation, 2020, p. 1, doi. 10.1155/2020/1081365
- By:
- Publication type:
- Article
Optimizing the Junction-Tree-Based Reinforcement Learning Algorithm for Network-Wide Signal Coordination.
- Published in:
- Journal of Advanced Transportation, 2020, p. 1, doi. 10.1155/2020/6489027
- By:
- Publication type:
- Article
On Embeddability of Unit Disk Graphs Onto Straight Lines.
- Published in:
- Theory of Computing Systems, 2023, v. 67, n. 2, p. 264, doi. 10.1007/s00224-022-10110-y
- By:
- Publication type:
- Article
Parameterized Complexity of Conflict-Free Set Cover.
- Published in:
- Theory of Computing Systems, 2021, v. 65, n. 3, p. 515, doi. 10.1007/s00224-020-10022-9
- By:
- Publication type:
- Article
On the Stab Number of Rectangle Intersection Graphs.
- Published in:
- Theory of Computing Systems, 2020, v. 64, n. 5, p. 681, doi. 10.1007/s00224-019-09936-w
- By:
- Publication type:
- Article
On the Chromatic Number of Non-Sparse Random Intersection Graphs.
- Published in:
- Theory of Computing Systems, 2017, v. 60, n. 1, p. 112, doi. 10.1007/s00224-016-9733-x
- By:
- Publication type:
- Article
Parameterized Domination in Circle Graphs.
- Published in:
- Theory of Computing Systems, 2014, v. 54, n. 1, p. 45, doi. 10.1007/s00224-013-9478-8
- By:
- Publication type:
- Article
The Clique Problem in Intersection Graphs of Ellipses and Triangles.
- Published in:
- Theory of Computing Systems, 2005, v. 38, n. 3, p. 279, doi. 10.1007/s00224-005-1141-6
- By:
- Publication type:
- Article
WINNING SETS OF REGULAR LANGUAGES: DESCRIPTIONAL AND COMPUTATIONAL COMPLEXITY.
- Published in:
- Journal of Automata, Languages & Combinatorics, 2023, v. 28, n. 1-3, p. 89
- By:
- Publication type:
- Article
Intersections of Finitely Generated Maximal Partial Clones.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2012, v. 19, n. 1-3, p. 85
- By:
- Publication type:
- Article
Abelian groups with isomorphic intersection graphs.
- Published in:
- Acta Mathematica Hungarica, 2015, v. 146, n. 1, p. 107, doi. 10.1007/s10474-015-0486-9
- By:
- Publication type:
- Article
Finite groups with given nearly s-embedded subgroups.
- Published in:
- Acta Mathematica Hungarica, 2014, v. 144, n. 2, p. 499, doi. 10.1007/s10474-014-0435-z
- By:
- Publication type:
- Article
Perfect matchings in random intersection graphs.
- Published in:
- Acta Mathematica Hungarica, 2013, v. 138, n. 1/2, p. 15, doi. 10.1007/s10474-012-0266-8
- By:
- Publication type:
- Article
Universally irreducible subvarieties of Siegel moduli spaces.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2024, v. 2024, n. 806, p. 37, doi. 10.1515/crelle-2023-0078
- By:
- Publication type:
- Article
Cuspidal curves, minimal models and Zaidenberg's finiteness conjecture.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 747, p. 147, doi. 10.1515/crelle-2016-0021
- By:
- Publication type:
- Article
Automorphisms of a Distance Regular Graph with Intersection Array.
- Published in:
- Mathematical Notes, 2021, v. 109, n. 1/2, p. 247, doi. 10.1134/S0001434621010284
- By:
- Publication type:
- Article